Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31682, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/31682

Multipliers and operators on the tempered ultradistribution spaces of Roumieu type for the distributional Hankel-type transformation spaces

Department of Mathematics, Faculty of Science, JNV University, Jodhpur 342005, India

Received 4 May 2006; Accepted 4 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Linares Linares and J. M. R. Méndez Pérez, “A Hankel type integral transformation on certain space of distributions,” Bulletin of the Calcutta Mathematical Society, vol. 83, no. 5, pp. 447–456, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Komatsu, “Ultradistributions. I: structure theorems and a characterization,” Journal of the Faculty of Science. University of Tokyo. Section I A. Mathematics, vol. 20, pp. 25–105, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. D. Carmichael, R. S. Pathak, and S. Pilipović, “Cauchy and Poisson integrals of ultradistributions,” Complex Variables, vol. 14, no. 1–4, pp. 85–108, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. H. Zemanian, Generalized Integral Transformations, Dover, New York, 1987, first published by Interscience, New York, 1968. View at Zentralblatt MATH · View at MathSciNet